# SDR CA190807015

- Difficulty date: August 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 315731
- Condition: Failed
- Location: Nr 4 Wheel
- Part time: 289 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RTO EVENT DUE TO OUTBD ANTISKID C/L ILLUMINATION. AFTER THE AIRCRAFT RETURNED TO THE GATE, MECHANIC FOUND #4 MAIN WHEEL BEARING FAILURE CONDITION.  MAIN WHEEL, AXLE AND BRAKE UNIT REPLACED, A/C RTS (TC# 20190807015)
